# SDR QXEA0300120

- Difficulty date: January 24, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 2,505 hours, 2,000 cycles
- Engine: Ge CF348C1
- Engine time: 2,505 hours, 2,000 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4124T3P03
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 2,505 hours, 2,000 cycles
- Component: Engine, Ge, CG348C1
- Component part number: CF348C1
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND TWO HPT 1 BLADES 2/3 MISSING.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.   INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
